# SDR 5APR20110902001A

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N656AF
- Make and model: Pilats PC1245
- Aircraft serial: 656
- Aircraft time: 4,638 hours, 4,440 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,638 hours, 4,440 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 9599022126
- Part serial: 687
- Condition: Faulty
- Location: Compressor
- Part time: 359 hours, 419 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VCCS SYS REPORTED AS INOPERATIVE, FANS BLOWING BUT AIR IS NOT COLD.  THE VCCS COMPRESSOR  MOTOR WAS FOUND FAULTY AND WAS R & R WITH SERVICEABLE UNIT OF THE SAME PN 959-90-22-126, IAW CMM 21-00-23 AND AMM 12-A-21-50-01-00A-920B-A.
